Alert archive / California / Heat Advisories in 2021

Heat Advisory 2, NWS Hanford, CA

June 2, 2021

NWS Hanford, CA issued this heat advisory at Jun 2, 2021, 10:18 PM PDT. It took effect at Jun 3, 2021, 12:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2021, 10:18 PM PDT (05:18 UTC)
In effect from
Jun 3, 2021, 12:00 PM PDT
Expired
Jun 3, 2021, 8:00 PM PDT
In force
8 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

743 
WWUS76 KHNX 030518
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1018 PM PDT Wed Jun 2 2021

CAZ189-031330-
/O.EXB.KHNX.EH.W.0003.210603T1900Z-210604T0300Z/
Bakersfield-
Including the city of Bakersfield
1018 PM PDT Wed Jun 2 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM PDT
THURSDAY...

* WHAT...Afternoon high temperatures of 102 to 107 degrees.

* WHERE...South end of the San Joaquin Valley, including the city
  of Bakersfield.

* WHEN...From noon to 8 PM PDT Thursday.

* IMPACTS...Extreme heat will increase the potential for heat 
  related illnesses, particularly for those working or 
  participating in outdoor activities.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ198-199-031330-
/O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Indian Wells Valley-Kern County Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, Edwards AFB, and Mojave
1018 PM PDT Wed Jun 2 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT
THURSDAY...

* WHAT...For high temperatures of 102 to 110 degrees.

* WHERE...Indian Wells Valley and Kern County Desert.

* WHEN...Until 8 PM PDT Thursday.

* IMPACTS...Extreme heat will increase the potential for heat 
  related illnesses, particularly for those working or 
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ179-182>188-190-191-031330-
/O.NEW.KHNX.HT.Y.0002.210603T1900Z-210604T0300Z/
West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno-
Tulare County-Southern Kings County-
Western San Joaquin Valley in Kern County-
Eastern San Joaquin Valley in Kern County-
Central Sierra Foothills-Southern Sierra Foothills-
Including the cities of Avenal, Coalinga, San Luis Reservoir, 
Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, 
Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, 
Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, 
Auberry, North Fork, Mariposa, Springville, and Three Rivers
1018 PM PDT Wed Jun 2 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM PDT THURSDAY...

* WHAT...Afternoon high temperatures between 98 to 103. Local 
  areas up to 106 in the coastal hills and lower Sierra foothills 
  from Fresno County southward into Kern County.

* WHERE...The Central San Joaquin Valley including Fresno, Kings,
  Tulare and Kern county north of the Bakersfield area. Also
  included are the Southern Sierra Foothills and portions of the 
  coastal range.

* WHEN...From noon to 8 PM PDT Thursday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CMc/CB
3 follow-up statements
399 
WWUS76 KHNX 031303
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
603 AM PDT Thu Jun 3 2021

CAZ189-032100-
/O.CON.KHNX.EH.W.0003.210603T1900Z-210604T0300Z/
Bakersfield-
Including the city of Bakersfield
603 AM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
8 PM PDT THIS EVENING...

* WHAT...Afternoon high temperatures of 102 to 107 degrees.

* WHERE...South end of the San Joaquin Valley, including the 
  city of Bakersfield.

* WHEN...From noon to 8 PM PDT today.

* IMPACTS...Extreme heat will increase the potential for heat 
  related illnesses, particularly for those working or 
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ198-199-032100-
/O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Indian Wells Valley-Kern County Desert-
Including the cities of Inyokern, Ridgecrest, Rosamond, 
California City, Randsburg, Edwards AFB, and Mojave
603 AM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...For high temperatures of 102 to 110 degrees.

* WHERE...Indian Wells Valley and Kern County Desert.

* WHEN...Until 8 PM PDT today.

* IMPACTS...Extreme heat will increase the potential for heat 
  related illnesses, particularly for those working or 
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ179-182>188-190-191-032100-
/O.CON.KHNX.HT.Y.0002.210603T1900Z-210604T0300Z/
West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno-
Tulare County-Southern Kings County-
Western San Joaquin Valley in Kern County-
Eastern San Joaquin Valley in Kern County-
Central Sierra Foothills-Southern Sierra Foothills-
Including the cities of Avenal, Coalinga, San Luis Reservoir, 
Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, 
Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, 
Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, 
Auberry, North Fork, Mariposa, Springville, and Three Rivers
603 AM PDT Thu Jun 3 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...

* WHAT...Afternoon high temperatures between 98 to 103. Local 
  areas up to 106 in the coastal hills and lower Sierra 
  foothills from Fresno County southward into Kern County.

* WHERE...The Central San Joaquin Valley including Fresno, 
  Kings, Tulare and Kern county north of the Bakersfield area. 
  Also included are the Southern Sierra Foothills and portions 
  of the coastal range.

* WHEN...From noon to 8 PM PDT today.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

DS
752 
WWUS76 KHNX 031908
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1208 PM PDT Thu Jun 3 2021

CAZ198-040300-
/O.NEW.KHNX.EH.W.0004.210604T1900Z-210605T0300Z/
/O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Indian Wells Valley-
Including the cities of Inyokern and Ridgecrest
1208 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM PDT
FRIDAY...

* WHAT...For high temperatures of 102 to 110 degrees.

* WHERE...Indian Wells Valley in northeastern Kern County.

* WHEN...Until 8 PM PDT this evening and again Noon PDT Friday 
  until 8 PM PDT Friday evening.

* IMPACTS...Extreme heat will increase the potential for heat 
  related illnesses, particularly for those working or 
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ189-040300-
/O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Bakersfield-
Including the city of Bakersfield
1208 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...Afternoon high temperatures of 102 to 105 degrees.

* WHERE...South end of the San Joaquin Valley, including the 
  city of Bakersfield.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Extreme heat will increase the potential for heat
  related illnesses, particularly for those working or
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ199-040300-
/O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Kern County Desert-
Including the cities of Rosamond, California City, Randsburg, 
Edwards AFB, and Mojave
1208 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...For high temperatures of 102 to 110 degrees.

* WHERE...Southeastern Kern County desert areas.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Extreme heat will increase the potential for heat
  related illnesses, particularly for those working or
  participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ179-182>188-190-191-040300-
/O.CON.KHNX.HT.Y.0002.000000T0000Z-210604T0300Z/
West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno-
Tulare County-Southern Kings County-
Western San Joaquin Valley in Kern County-
Eastern San Joaquin Valley in Kern County-
Central Sierra Foothills-Southern Sierra Foothills-
Including the cities of Avenal, Coalinga, San Luis Reservoir, 
Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, 
Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, 
Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, 
Auberry, North Fork, Mariposa, Springville, and Three Rivers
1208 PM PDT Thu Jun 3 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Afternoon high temperatures between 98 to 103. Local 
  areas up to 106 in the coastal hills and lower Sierra 
  foothills from Fresno County southward into Kern County.

* WHERE...The Central San Joaquin Valley including Fresno, 
  Kings, Tulare and Kern county north of the Bakersfield area. 
  Also included are the Southern Sierra Foothills and portions 
  of the coastal range.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

BSO
643 
WWUS76 KHNX 040301
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
801 PM PDT Thu Jun 3 2021

CAZ198-041100-
/O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
/O.CON.KHNX.EH.W.0004.210604T1900Z-210605T0300Z/
Indian Wells Valley-
Including the cities of Inyokern and Ridgecrest
801 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT
FRIDAY...
...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

* WHAT...For high temperatures of 102 to 110 degrees.

* WHERE...Indian Wells Valley.

* WHEN...Until 8 PM PDT this evening and again Noon PDT Friday 
  until 8 PM PDT Friday evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ189-040415-
/O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Bakersfield-
Including the city of Bakersfield
801 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

The excessive heat risk has ended, therefore the warning will be
allowed to expire.

$$

CAZ199-040415-
/O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/
Kern County Desert-
Including the cities of Rosamond, California City, Randsburg, 
Edwards AFB, and Mojave
801 PM PDT Thu Jun 3 2021

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

The excessive heat risk has ended, therefore the warning will be
allowed to expire.

$$

CAZ179-182>188-190-191-040415-
/O.EXP.KHNX.HT.Y.0002.000000T0000Z-210604T0300Z/
West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno-
Tulare County-Southern Kings County-
Western San Joaquin Valley in Kern County-
Eastern San Joaquin Valley in Kern County-
Central Sierra Foothills-Southern Sierra Foothills-
Including the cities of Avenal, Coalinga, San Luis Reservoir, 
Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, 
Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, 
Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, 
Auberry, North Fork, Mariposa, Springville, and Three Rivers
801 PM PDT Thu Jun 3 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

The excessive heat risk has ended, therefore the advisory will be
allowed to expire.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this heat advisory went out at Jun 2, 5:42 PM PDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 2, 5:42 PM PDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Hanford CA
542 PM PDT Wed Jun 2 2021

...Updated Air Quality section...

.SYNOPSIS...
Triple digit heat can be expected over much of the San Joaquin
Valley, lower foothills and the Kern County desert through the end
of the week. There is a slight chance of afternoon and early
evening thunderstorms near the Sierra crest this week, especially
Thursday. High temperatures will trend lower each day Saturday
through early next week and end up near normal by Tuesday.
Otherwise, dry weather will prevail over the district for the next
several days.

&&

.DISCUSSION...
Some cumulus clouds developing over the sierra high country.
Otherwise sunny and clear across the the central CA interior.
An isolated shower will be possible over the high sierra through
the early afternoon. Stronger gradients from the coast to the
interior may lead to breezy onshore winds in the west and central
parts of the SJ valley. Winds will downslope the coastal hills and
Tehachapi Mountain leading to dry and warm conditions in the
south valley and Mojave desert area through the evening. Heat
indexes start to lower tonight except in the lower foothills in
locales in the thermal belt where temperatures remain elevated.
Also minimal cooling in the Mojave area due warming downslope
winds. Models show more widespread instability across the sierra
Thursday. Water vapor images confirm some mid and upper moisture
along and east of the sierra. Surface wind convergence should
initiate convection and combine with the sierra moisture for some
shower activity and possible thunder Thursday afternoon. Isolated
showers will continue to be possible over the high sierra through
Friday. The ridge starts to weekend over the weekend but triple
digit temperature may be probable through Saturday. The ridge
weakens and shifts towards the Sonoran desert Sunday as a trough
moves through the Pacific Northwest. Models show stronger onshore
west flow over Ncal expanding southward into central CA Monday as
a trough digs further south along the CA coast. The stronger
westerlies bring a cool maritime flow across the west coast for
next week. Although the trough will be moisture deficient, this
system should result in much cooler temperatures along with
stronger onshore winds. Thus temperatures should be much closer
to normal over much of the district by early next week.

&&

.AVIATION...
VFR conditions can be expected throughout the central California
interior for at least the next 24 hours.

&&

.AIR QUALITY ISSUES...
On Thursday June 3 2021... Unhealthy for sensitive groups in
Fresno... Kern... and Tulare Counties and Sequoia National Park and
Forest.
Further information is available at Valleyair.org

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is medium.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM PDT this evening for CAZ180-181-190.

Excessive Heat Warning until 8 PM PDT this evening for CAZ179-
182>189-191.

Excessive Heat Warning until 8 PM PDT Thursday for CAZ198-199.

&&

public...MV
aviation....BSO

weather.gov/hanford

In the hours before

Special weather statement, Jun 2, 4:20 PM PDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service San Joaquin Valley CA
420 PM PDT Wed Jun 2 2021

CAZ192-022345-
Central Sierra CA-
420 PM PDT Wed Jun 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARIPOSA AND
NORTHEASTERN MADERA COUNTIES UNTIL 445 PM PDT...

At 419 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Yosemite Valley, or 16 miles southwest of June Lake.
This storm was nearly stationary.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Merced Lake Ranger Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3775 11933 3763 11923 3752 11939 3771 11955
TIME...MOT...LOC 2319Z 066DEG 3KT 3766 11934

CMc

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:08 PM PDTExcessive Heat WarningHNX32 hr
Jun 3, 3:55 PM PDTSpecial Weather StatementHNXMono50 min

Nearby

Heat Advisories in California, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.